# SDR COMA2009081050175

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 32,560 hours, 28,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT YHZ RECEIVED PAX DOOR WARNING MSG.  PERFORMED QRH, EMERGENCY DECLARED.  A/C RETURNED TO YHZ LANDED SAFELY.  INSPECTED PAX DOOR LATCHING MECHANISM, NO DEFECTS NOTED.  OPS CHECK OF PAX DOOR GOOD.
